BibTeX record journals/amc/PangCW15

download as .bib file

@article{DBLP:journals/amc/PangCW15,
  author       = {Li{-}Ping Pang and
                  Shuang Chen and
                  Jin{-}He Wang},
  title        = {Risk management in portfolio applications of non-convex stochastic
                  programming},
  journal      = {Appl. Math. Comput.},
  volume       = {258},
  pages        = {565--575},
  year         = {2015},
  url          = {https://doi.org/10.1016/j.amc.2015.02.031},
  doi          = {10.1016/J.AMC.2015.02.031},
  timestamp    = {Fri, 31 Jul 2020 08:03:12 +0200},
  biburl       = {https://dblp.org/rec/journals/amc/PangCW15.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}